MathSciNet Relay Station
MathSciNet bibliographic data
MR2196039 (2006j:47112) 47J05 (34G20 37N30 47J25 65J20)
Ramm, A. G. Dynamical systems method (DSM) for unbounded operators. Proc. Amer. Math. Soc. 134 (2006), no. 4, 1059–1063.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement